MathSciNet Relay Station
MathSciNet bibliographic data
MR2231636 (2007e:22004) 22D25 (43A30)
Hu, Zhiguo Open subgroups and the centre problem for the Fourier algebra. Proc. Amer. Math. Soc. 134 (2006), no. 10, 3085–3095 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement